# SDR CALA2023112703486

- Difficulty date: November 26, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 91,127 hours, 36,245 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Condition: Missing
- Location: Refuel Coupling
- Stage of operation: UK
- How discovered: O
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

PDA 2 AIRCRAFT ARRIVED WITHOUT FUEL CAP REF LP 6395809, CDL CURRENTLY ON THAT LP FOR MISSING FUEL CAP. UNKNOWN IF RETAINED AT PREVIOUS LEGS OR LOST IN FLIGHT.  INSTALLED NEW FUEL CAP. PAINT REQUIREMENT ON LP 6417624.
